MathSciNet Relay Station
MathSciNet bibliographic data
MR1383501 (97e:51012) 51E23 (51A40)
Kantor, William M.; Williams, Michael E. New flag-transitive affine planes of even order. J. Combin. Theory Ser. A 74 (1996), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement